Pacific Journal of Mathematics

Weak-star generators of $H^{\infty}$.

Donald Sarason

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 519-528.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994516

Mathematical Reviews number (MathSciNet)
MR0211269

Zentralblatt MATH identifier
0171.33704

Subjects
Primary: 46.55
Secondary: 30.00

Citation

Sarason, Donald. Weak-star generators of $H^{\infty}$. Pacific J. Math. 17 (1966), no. 3, 519--528. https://projecteuclid.org/euclid.pjm/1102994516


Export citation

References

  • [1] S. Banach, Theorie des Operations Lineaires, Chelsea Publishing Co., New York, 1955.
  • [2] C. Caratheodory, ber die Begrenzung einfach zusammenhdngenderGebiete, Math. Ann. 73 (1913), 323-370.
  • [3] C. Caratheodory,Funktionentheorie,Bd. I, Verlag Birkhauser, Basel, 1960.
  • [4] C. Caratheodory, Conformal Representation, Cambridge University Press,1963.
  • [5] O. J. Farrell, On approximation to an analytic functionby polynomials, Bull. Amer. Math. Soc.40 (1934), 908-914.
  • [6] O. J. Farrell, On approximation by polynomials to a function analytic in a simply con- nected region, Bull. Amer. Math. Soc.41 (1935), 707-711.
  • [7] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall,Inc., Englewood Cliffs, 1962.
  • [8] L. A. Rubel and A. L. Shields, Bounded approximation bypolynomials, Acta Math. 112 (1964), 145-162.
  • [9] D. Sarason, Invariant subspaces and unstarred operator algebras, Pacific J. Math.
  • [10] J. Wermer, Seminar ber Funktionen-Algebren,Springer-Verlag, Berlin, 1964.